# SDR YENA2020012160023

- Difficulty date: January 16, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 6809
- Aircraft time: 17,810 hours, 5,774 cycles
- Engine: Iae V2533A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

FT # 1404, ENGINE STALL FOLLOWED BY ENG 2 FAIL BETWEEN 3-4 K FT. RAN ECAM. SHUT ENGINE DOWN. PER ECAM. ATTEMPTED RELIGHT PER ECAM AROUND 2000 FT. NOTICED ENGINE DID RELIGHT ON GROUND; PERFORMED PROCEDURE FOR FULL TROUBLESHOOTING PER TSM 71-00-00-810-809A SUBTASK 71-00-00-810-060A STEPS 1-9. NO DEFECTS/ FAULTS NOTED  A/C STILL REQUIRES CONTINUED TROUBLESHOOTING STEP 10 ENGINE POWER ASSURANCE TEST. PERFORMED CHAP 5 INSPECTION OF ENGINE WINDMILLING PER AMM 05-51-34 ALL CKS NORMAL NO DEFECTS NOTED. ACCOMPLISHED TSM TASK 73-00-00-810-856A CHKS OK. NO FAULTS NOTED TROUBLESHOOTING CONTINUED. ACCOMPLISHED HIGH POWER ASSURANCE TEST ON #2 ENGINE PER AMM 71-00-00-710-013 ALL PARAMETERS NORMAL.
